American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 71 found      Go to page: 1 2 3

[1] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[2] Chun Guang Li and Sen Zhu. Skew symmetric normal operators. Proc. Amer. Math. Soc. 141 (2013) 2755-2762.
Abstract, references, and article information   
View Article: PDF

[3] Rui Shi. On a generalization of the Jordan canonical form theorem on separable Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 1593-1604. MR 2869143.
Abstract, references, and article information   
View Article: PDF

[4] Srdjan Petrovic. Spectral radius algebras and shift. Proc. Amer. Math. Soc. 138 (2010) 1639-1644. MR 2587448.
Abstract, references, and article information   
View Article: PDF

[5] Srdjan Petrovic. Spectral radius algebras and $C_0$ contractions. Proc. Amer. Math. Soc. 136 (2008) 4283-4288. MR 2431041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fernanda Botelho and James Jamison. Generalized bi-circular projections on minimal ideals of operators. Proc. Amer. Math. Soc. 136 (2008) 1397-1402. MR 2367112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Han, D. Larson, Z. Pan and W. Wogen. Separating vectors for operators. Proc. Amer. Math. Soc. 135 (2007) 713-723. MR 2262867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Mathieu. Spectrally bounded operators on simple $C^{*}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 443-446. MR 2022367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Hladnik, M. Omladic and H. Radjavi. Products of roots of the identity. Proc. Amer. Math. Soc. 129 (2001) 459-465. MR 1707518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Luis Bernal-González. On hypercyclic operators on Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 1003-1010. MR 1476119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gerard J. Murphy. Products of positive operators. Proc. Amer. Math. Soc. 125 (1997) 3675-3677. MR 1415356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vasile Lauric. On the class of norm limits of nilpotents. Proc. Amer. Math. Soc. 125 (1997) 3371-3379. MR 1415349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Radu Gadidov. On polynomially bounded operators with rich spectrum . Proc. Amer. Math. Soc. 123 (1995) 2133-2139. MR 1243168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Don Hadwin. Triangular truncation and normal limits of nilpotent operators . Proc. Amer. Math. Soc. 123 (1995) 1741-1745. MR 1257109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marek Kosiek, Alfredo Octavio and Marek Ptak. On the reflexivity of pairs of contractions . Proc. Amer. Math. Soc. 123 (1995) 1229-1236. MR 1231037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Srdjan Petrović. On the similarity of centered operators to contractions . Proc. Amer. Math. Soc. 121 (1994) 533-541. MR 1182705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Cheng Zu Zou. The unicellularity of contractions of class $C\sb 0$ . Proc. Amer. Math. Soc. 119 (1993) 775-782. MR 1163329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Domingo A. Herrero and Carol Kitai. On invertible hypercyclic operators . Proc. Amer. Math. Soc. 116 (1992) 873-875. MR 1123653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Héctor Salas. A hypercyclic operator whose adjoint is also hypercyclic . Proc. Amer. Math. Soc. 112 (1991) 765-770. MR 1049848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bebe Prunaru. On the class ${\bf A}\sb {1,\aleph\sb 0}$ . Proc. Amer. Math. Soc. 112 (1991) 45-51. MR 1055779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. S. Lambrou and W. E. Longstaff. Counterexamples concerning bitriangular operators . Proc. Amer. Math. Soc. 112 (1991) 783-787. MR 1052576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Katsutoshi Takahashi. On contractions without disjoint invariant subspaces . Proc. Amer. Math. Soc. 110 (1990) 935-937. MR 1028296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Domingo A. Herrero. Most quasidiagonal operators are not block-diagonal . Proc. Amer. Math. Soc. 104 (1988) 845-851. MR 964866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. G. Dixon. Generalized open mapping theorems for bilinear maps, with an application to operator algebras . Proc. Amer. Math. Soc. 104 (1988) 106-110. MR 958052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mau-Hsiang Shih. Similarity of a linear strict set-contraction and the radius of the essential spectrum . Proc. Amer. Math. Soc. 100 (1987) 137-139. MR 883416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Domingo A. Herrero. A dense set of operators quasisimilar to normal $+$ compact . Proc. Amer. Math. Soc. 100 (1987) 641-646. MR 894430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Katsutoshi Takahashi. On quasi-affine transforms of unilateral shifts . Proc. Amer. Math. Soc. 100 (1987) 683-687. MR 894438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peng Fan. Remark on: ``Tridiagonal matrix representations of cyclic selfadjoint operators'' [Pacific J. Math.\ {\bf 114} (1984), no.\ 2, 325--334; MR0757504 (85h:47033)] by J. Dombrowski . Proc. Amer. Math. Soc. 98 (1986) 85-88. MR 848881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Katsutoshi Takahashi. Contractions with the bicommutant property . Proc. Amer. Math. Soc. 93 (1985) 91-95. MR 766534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lawrence A. Fialkow and Domingo A. Herrero. Finite operators and similarity orbits . Proc. Amer. Math. Soc. 93 (1985) 601-609. MR 776187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 71 found      Go to page: 1 2 3